# SDR 98UAL900120

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

APPROXIMATELY THREE HOURS AFTER TAKEOFF, NR 2 ENGINE OIL QUANTITY SHOWED 5 QUARTS SLOWLY GOING TO ZERO, 30-45 MINUTES LATER OIL PRESSURE STARTED DECREASING.  ENGINE SHUTDOWN AT 72 PSI OIL PRESSURE.  WIND MILLING OIL PRESSURE 6 PSI OIL TEMP 47 DEGREES.
